# SDR IXXA20220725124

- Difficulty date: July 21, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 108,187 hours, 19,070 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Detached
- Location: Pressure Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: E, B, A

## Discrepancy

ENROUTE,  AUTOTHROTTLE DISCONNECTED ON CLIMBOUT AT 340. RT THROTTLE POPPED 1 DEGREE BACK.  RT THROTTLE WOULD NOT RETARD BELOW 93.3, N1. THROTTLE WOULD MOVE BUT INDICATOR DIDN`T. RT ENG SHUTDOWN,  EMERGENCY DECLARED. LANDED UNEVENTFUL.  ACFT GROUNDED.   RT ENG TAI PRESS SWITCH & CONNECTOR DAMAGED WHEN CONNECTOR DETACHED,  LANDING ON TRB-3 CABLE & T1 IDG  CABLE. PLUG D742 RUBBED THROUGH IDG CABLE SLEEVE. CREATING A SHORT TO GROUND THROUGH THROTTLE CABLE TRB-3,  SEVERING CABLE RESULTING IN RT THROTTLE STAYING AT 93.3, N1.  R & R CONNECTOR D742, RT ENG ANTI-ICE PRESS SWITCH, THROTTLE PUSH-PULL CABLE & IDGR CABLE. IDG & DISCONNECT GOOD, TAI VALVE GOOD, IDLE TO TAKEOFF PWR, OPS NORM IAW AMM 71-00-00.
